Integrated modified OLS estimation and fixed-b inference for cointegrating regressions

Vogelsang, Timothy J. and Wagner, MartinORCID: https://orcid.org/0000-0002-6123-4797 (2014) Integrated modified OLS estimation and fixed-b inference for cointegrating regressions. Journal of Econometrics, 178 (2), pp. 741-760. https://doi.org/10.1016/j.jeconom.2013.10.015

Full text not available from this repository.
Item Type: Article in Academic Journal
Date Deposited: 19 Feb 2015 12:43
Last Modified: 20 Nov 2023 09:28
DOI: 10.1016/j.jeconom.2013.10.015
ISSN: 03044076
URI: https://irihs.ihs.ac.at/id/eprint/3003

Actions (login required)

View Item View Item